advertisement
Question
Posted by: ANGELA | 2011/09/05

AGNUS CASTUS

Goeiedag
EK het gehoor dat mens Agnus castus as ''n aanvulling kan gebruik vir velprobleme agv hormoon wanbalans Ek sien egter dat al die agnus castus produkte sê  mens kan dit nie gebruik saam met voorbehoedpille nie? Sal dit skadelik wees indien ek dit so gebruik? Kan dit my hoofpyne gee? EK sukkel met fyn knoppies op my rug en bors.

Sal ek enige newe effekte he indien ek besluit om die voorbehoedpil te los en slegs die agnus castus gebruik?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should not use the two together as your oeatrogen levels may then go to high. I don't think that agnus cactus will sort out your skin problems on its own.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/09/12

You should not use the two together as your oeatrogen levels may then go to high. I don't think that agnus cactus will sort out your skin problems on its own.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement